kellmate Posted April 5, 2009 Share Posted April 5, 2009 I didn't think I was stable. I didn't think I was because I was still having some depression. Now that I am off the lamictal because of a rash, I WAS STABLE! I had a little bit of depression too, but I was stable. Now I feel fucking crazy as hell. It's even more depressing. I want my lamictal back. I don't think it was SJS and the rash didn't occur until I went up to 100mgs. I'm hoping I can go back up to 50mgs and just stay there. The difference was insanely noticable to me and to my boyfriend. I need my lamictal. Can it be that just 50mgs has that huge of an affect on me? I see people on 400mgs, 250mgs, and I feel like 50 is nothing... but the difference... god. Will my new doctor(I've had to switch) let me go on lamictal again? Because if not... I might just lie about ever getting the rash. Seriously, I would rather be stupid(the lamictal made my brain foggy and sentences hard to finish, etc) that be as crazy as I am not on the lamictal. I had such a breakdown last night and just felt INSANE. >.< AHHHHHHHH Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.